Author = Bashir Ahmad Zargar
Number of Articles: 3
1. Turan type inequalities for rational functions with prescribed poles

Volume 13, Issue 1, Winter and Spring 2022, Pages 1003-1009

Tawheeda Akhter; Shabir Ahmad Malik; Bashir Ahmad Zargar


2. Turan Type Inequalities For a Class of Polynomials With Constraints

Volume 12, Special Issue, Winter and Spring 2021, Pages 583-594

Shabir Ahmad Malik; Bashir Ahmad Zargar; F.A. Zargar; F.A. Sofi


3. On some generalisations of Brown's conjecture

Volume 7, Issue 2, Winter and Spring 2016, Pages 345-349

Bashir Ahmad Zargar; Manzoor Ahmad